# SDR P5CA0401173

- Difficulty date: July 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 950,821 hours, 17,562 cycles
- Engine: Ge CF650E2
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Smoke
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT.  MAIN BATTERY CHARGER FAULTY.  SWAPPED MAIN CHARGER WITH APU CHARGER, OPS CHECK OK PER AMM 24-31-00.  DEFERRED APU BATTERY CHARGER PER MEL 24-24.
